Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Effect on your body when your not taking meds
Jul 27, 2007

I am HIV+ and my Doctor took me off my meds some time last year when he did my viral load was undetectable and my T cell count was around 1100. Now my Viral load is 28,000 and my T cell count is 328. And the doctor says that I am still fine to stay off my meds and doesn't want to start them back up. This does not seem right to me. I am already so tired I sleep whole days away. Should I worry?

Response from Dr. Conway

At this stage, given how quickly your CD4 count has fallen, I owuld recommend that you restart on therapy in the near future. This will avoid the count decreasing even further adn you becoming any sicker. Although I would agree with your doctor that not all people with a CD4 count between 300 and 350 need to go on treatment, I would also look at the fact that it is decreasing rapidly as an indication that, if we do nothing, it might go down a lot more in the near future and we shuld try to avoid that.



Previous
re:What would you do?
Next
Leg muscle pain

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement